# SDR ASOA2015071513437

- Difficulty date: July 15, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 601R1303550301
- Condition: Cracked
- Location: Left Aileron
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON, ANGLE BRACKET BETWEEN BOTH CENTER HINGE ATTACHMENTS IS CRACKED.   INSTALLED A FABRICATED ANGLE IAW SNIEO 601R3035S03.
